# SDR DHLA200074201

- Difficulty date: June 21, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 98089
- Part serial: 0052
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 408 ON CLIMB OUT OF CVG, NR 3 OIL LOW PRESS LIGHT CAME ON DIM. ACCOMPLISHED ALTERNATE PROCEDURES. LIGHT REMAINED ON, SHUT DOWN ENGINE, FUEL DUMPED 25,000 LBS. RETURNED TO CVG LANDED NORMALLY.    REMOVED AND REPLACE OIL FILTER BYPASS SWITCH IAW BOEING MM 79-32-2, REPLACED LOW OIL PRESS SWITCH IAW 79-33-1 LEAK AND OPERATIONAL CHECK GOOD.
